# SDR DALA2024112611222

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD INNER PAN BTW STA 954 BEAM 3 APPROX AT AFT CARGO DOOR. SUMMARY OF NRC 00086: AFT CARGO DOOR WAS REPLACED WITH A SERVICEABLE AFT CARGO DOOR AND PART NUMBER WAS VERIFIED PER B717-200 AIPC 52-33-01-01 ITEM 130J AND IS INSTALLED UNDER AMDS 5231-4004.
